Alert archive / Montana / River Flood Warnings in 2011

River Flood Warning 26, NWS Great Falls, MT

June 30, 2011Broadwater County, Montana

NWS Great Falls, MT issued this river flood warning at Jun 30, 2011, 8:29 PM MDT for Broadwater County, Montana. It took effect at Jul 1, 2011, 12:00 AM MDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2011, 8:29 PM MDT (02:29 UTC)
In effect from
Jul 1, 2011, 12:00 AM MDT
Expired
Jul 3, 2011, 2:00 AM MDT
In force
50 hr
Issued by
NWS Great Falls, MT
Flood severity
Minor

County Broadwater County, MT

The radar

The Great Falls radar (KTFX), 126 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Toston (TOSM8). The gauge peaked at 10.66 ft at Jul 1, 2011, 6:00 AM MDT.

actionminormoderatemajor910111207/0107/0207/0307/04
Action stage
10 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06054500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WGUS45 KTFX 010229
FLWTFX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
829 PM MDT THU JUN 30 2011

...THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FLOOD 
WARNING FROM LATE TONIGHT UNTIL SATURDAY EVENING FOR THE FOLLOWING
RIVERS IN SOUTHWEST MONTANA...


  MISSOURI RIVER NEAR TOSTON 


. CONTINUED SNOWMELT WILL CAUSE THE RIVER TO RISE TO NEAR FLOOD STAGE
BY EARLY FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT 
ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. 
THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC007-011729-
/O.NEW.KTFX.FL.W.0026.110701T0600Z-110703T0200Z/
/TOSM8.1.SM.110701T0600Z.110701T0600Z.110702T1200Z.NR/
829 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER NEAR TOSTON.
* FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY
EARLY FRIDAY MORNING.


$$
6 follow-up statements
132 
WGUS85 KTFX 011048
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
448 AM MDT FRI JUL 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NORTH CENTRAL AND SOUTHWEST MONTANA...

  GALLATIN RIVER NEAR GALLATIN GATEWAY
  GALLATIN RIVER NEAR LOGAN
  MISSOURI RIVER NEAR TOSTON
  MISSOURI RIVER AT ULM

.THE FLOOD WARNINGS CONTINUE FOR THE RIVERS MENTIONED ABOVE. 
THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM 
FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING 
OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST 
MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE 
THROUGH WATER FLOWING OVER THE ROAD. 

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC031-020148-
/O.CON.KTFX.FL.W.0025.000000T0000Z-110703T0800Z/
/GLGM8.1.RS.110630T0122Z.110630T0800Z.110702T1800Z.NR/
448 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR GALLATIN GATEWAY.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM FRIDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 6.3 FEET BY LATE THIS EVENING. THE 
  RIVER WILL LIKELY FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.


$$

MTC031-020148-
/O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/
/LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/
448 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR LOGAN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM FRIDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN BETWEEN 9.2 FEET AND 9.4 FEET
  THROUGH THIS EVENING...THEN IT WILL GRADUALLY FALL OVERNIGHT INTO
  SATURDAY. HOWEVER...ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

MTC007-020148-
/O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0200Z/
/TOSM8.1.SM.110701T0452Z.110701T1800Z.110702T1200Z.NR/
448 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR TOSTON.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM FRIDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY
  THIS AFTERNOON...THEN IT WILL LIKELY FALL TO BELOW FLOOD STAGE
  BY LATE SATURDAY MORNING.


$$

MTC013-020147-
/O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/
/ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/
448 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ULM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL GRADUALLY FALL TO NEAR 13.9 FEET BY
  MONDAY AFTERNOON.


$$
747 
WGUS85 KTFX 011707
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1107 AM MDT FRI JUL 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NORTH CENTRAL AND SOUTHWEST MONTANA...

  GALLATIN RIVER NEAR GALLATIN GATEWAY 
  GALLATIN RIVER NEAR LOGAN 
  MISSOURI RIVER NEAR TOSTON 
  MISSOURI RIVER AT ULM 
  
. THE FLOOD WARNINGS CONTINUE FOR THE RIVERS MENTIONED ABOVE. 
THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM 
FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING 
OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST 
MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE 
THROUGH WATER FLOWING OVER THE ROAD. 

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC031-020807-
/O.CON.KTFX.FL.W.0025.000000T0000Z-110703T2000Z/
/GLGM8.1.RS.110630T0122Z.110630T0800Z.110703T0600Z.NR/
1107 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR GALLATIN GATEWAY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 6.2 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.


$$

MTC031-020807-
/O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/
/LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/
1107 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR LOGAN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.8 FEET 
  BY SATURDAY MORNING.


$$

MTC007-020807-
/O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0200Z/
/TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1200Z.NR/
1107 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR TOSTON.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.


$$

MTC013-020807-
/O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/
/ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/
1107 AM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ULM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET.


$$
218 
WGUS85 KTFX 020146
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
746 PM MDT FRI JUL 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NORTH CENTRAL AND SOUTHWEST MONTANA...

  GALLATIN RIVER NEAR GALLATIN GATEWAY 
  GALLATIN RIVER NEAR LOGAN 
  MISSOURI RIVER NEAR TOSTON 
  MISSOURI RIVER AT ULM 
  
.THE FLOOD WARNINGS CONTINUE FOR THE RIVERS MENTIONED ABOVE. 
THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM 
FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING 
OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST 
MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE 
THROUGH WATER FLOWING OVER THE ROAD. 

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC031-021646-
/O.CON.KTFX.FL.W.0025.000000T0000Z-110703T2000Z/
/GLGM8.1.RS.110630T0122Z.110630T0800Z.110703T0600Z.NR/
746 PM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR GALLATIN GATEWAY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SUNDAY MORNING.


$$

MTC031-021646-
/O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/
/LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/
746 PM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR LOGAN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.5 FEET 
  BY SUNDAY MORNING.


$$

MTC007-021646-
/O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0200Z/
/TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1200Z.NR/
746 PM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR TOSTON.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW MORNING.


$$

MTC013-021646-
/O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/
/ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/
746 PM MDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ULM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.2 FEET.


$$
756 
WGUS85 KTFX 021019
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
419 AM MDT SAT JUL 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NORTH CENTRAL AND SOUTHWEST MONTANA...

  GALLATIN RIVER NEAR GALLATIN GATEWAY 
  GALLATIN RIVER NEAR LOGAN 
  MISSOURI RIVER NEAR TOSTON 
  MISSOURI RIVER AT ULM 
  
.THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM
FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF
MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH
WILL KEEP RIVERS RUNNING HIGH AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE 
THROUGH WATER FLOWING OVER THE ROAD. 

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC031-030119-
/O.CON.KTFX.FL.W.0025.000000T0000Z-110703T2000Z/
/GLGM8.1.RS.110630T0122Z.110630T0800Z.110703T0600Z.NR/
419 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR GALLATIN GATEWAY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM SATURDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE
TONIGHT.

$$

MTC031-030118-
/O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/
/LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/
419 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR LOGAN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.5 FEET 
  BY TOMORROW MORNING.

$$

MTC007-030118-
/O.EXT.KTFX.FL.W.0026.000000T0000Z-110703T0622Z/
/TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1622Z.NR/
419 AM MDT SAT JUL 2 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSOURI RIVER NEAR TOSTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM SATURDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.

$$

MTC013-030118-
/O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/
/ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/
419 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ULM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM SATURDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET.


$$
391 
WGUS85 KTFX 021631
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1031 AM MDT SAT JUL 2 2011

...THE FLOOD WARNINGS HAVE BEEN EXTENDED FOR THE FOLLOWING RIVERS IN
SOUTHWEST MONTANA..

  GALLATIN RIVER NEAR GALLATIN GATEWAY 
  GALLATIN RIVER NEAR LOGAN 
  MISSOURI RIVER NEAR TOSTON 

. THE FLOOD WARNINGS HAVE BEEN EXTENDED FOR THE RIVERS MENTIONED ABOVE. 
THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM 
FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING 
OF MOUNTAIN SNOWPACK ACROSS SOUTHWEST MONTANA...WHICH WILL KEEP
RIVERS RUNNING HIGH AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE 
THROUGH WATER FLOWING OVER THE ROAD. 

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC031-030731-
/O.EXT.KTFX.FL.W.0025.000000T0000Z-110704T1448Z/
/GLGM8.1.RS.110630T0122Z.110630T0800Z.110704T0048Z.NR/
1031 AM MDT SAT JUL 2 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING FOR
  THE GALLATIN RIVER NEAR GALLATIN GATEWAY.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 5.4 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY RISE TO JUST ABOVE FLOOD STAGE
  SUNDAY EVENING.

$$

MTC031-030731-
/O.EXT.KTFX.FL.W.0013.000000T0000Z-110707T1400Z/
/LOGM8.2.RS.110607T1045Z.110701T0700Z.110707T0000Z.NO/
1031 AM MDT SAT JUL 2 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING FOR
  THE GALLATIN RIVER NEAR LOGAN.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EVENING.

$$

MTC007-030731-
/O.EXT.KTFX.FL.W.0026.000000T0000Z-110703T0800Z/
/TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1800Z.NR/
1031 AM MDT SAT JUL 2 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSOURI RIVER NEAR TOSTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON AND THEN SLOWLY FALL ON SUNDAY.


$$
437 
WGUS85 KTFX 021640
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1039 AM MDT SAT JUL 2 2011

...THE FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN
NORTH CENTRAL AND SOUTHWEST MONTANA...

  GALLATIN RIVER NEAR GALLATIN GATEWAY
  GALLATIN RIVER NEAR LOGAN 
  MISSOURI RIVER NEAR TOSTON 
  MISSOURI RIVER AT ULM 

. THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM
FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF
MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH
WILL KEEP RIVERS RUNNING HIGH AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE 
THROUGH WATER FLOWING OVER THE ROAD. 

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS

&&

MTC031-030739-
/O.CON.KTFX.FL.W.0025.000000T0000Z-110704T1448Z/
/GLGM8.1.RS.110630T0122Z.110630T0800Z.110704T0048Z.NR/
1039 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR GALLATIN GATEWAY.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 5.4 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY RISE TO JUST ABOVE FLOOD
  STAGE SUNDAY EVENING.

$$

MTC031-030739-
/O.CON.KTFX.FL.W.0013.000000T0000Z-110707T1400Z/
/LOGM8.2.RS.110607T1045Z.110701T0700Z.110707T0000Z.NO/
1039 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE GALLATIN RIVER NEAR LOGAN.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EVENING.


$$

MTC007-030739-
/O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0800Z/
/TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1800Z.NR/
1039 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR TOSTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON AND THEN SLOWLY FALL ON SUNDAY.


$$

MTC013-030739-
/O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/
/ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/
1039 AM MDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ULM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.2 FEET.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this river flood warning went out at Jun 30, 5:45 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 30, 5:45 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT THU JUN 30 2011

AVIATION UPDATED

.DISCUSSION...

TONIGHT THROUGH SATURDAY...BROAD UPPER TROF CONTINUES TO LIFT OUT
WITH A FAST WESTERLY FLOW SETTING UP OVER THE COUNTY WARNING AREA.
THIS SETS THE STAGE FOR A DRY AND WARM PERIOD OVER THE NEXT FEW
DAYS. A FEW CONVECTIVE SHOWERS ARE POSSIBLE THIS AFTERNOON AND
EVENING OVER THE WESTERN MOUNTAINS AND OVER THE MOUNTAINS OF
SOUTHWEST MONTANA. CONVECTIVE SHOWERS SHOULD END WITH SUNDOWN.
WESTERLY FLOW ALOFT CONTINUES FRIDAY AND 500MB HEIGHTS RISE ON
SATURDAY. EMANUEL

SATURDAY NIGHT THROUGH THURSDAY...THE LATEST GFS AND ECMWF MODELS
ARE IN BETTER AGREEMENT THAN THEY WERE LAST NIGHT. THE PERIOD WILL
START OFF WITH DRY SOUTHWEST FLOW ALOFT. ON SUNDAY A COLD FRONT
ASSOCIATED WITH A WEATHER DISTURBANCE ALOFT OVER THE PACIFIC
NORTHWEST IS EXPECTED TO MOVE TO NEAR A LINE FROM CONRAD TO BUTTE
NEAR 6 PM. IT WILL THEN MOVE EAST THROUGH THE REMAINDER OF THE
FORECAST AREA SUNDAY EVENING. AHEAD OF THE COLD FRONT IT WILL BE HOT
SUNDAY AFTERNOON WITH A FEW RECORD HIGH TEMPERATURES POSSIBLE.
LITTLE MOISTURE IS FORECAST WITH THE COLD FRONT BUT EXPECT SOME
INSTABILITY SUNDAY AFTERNOON. THE COLD FRONT MIGHT PROVIDE ENOUGH
LIFT TO TOUCH OFF ISOLATED THUNDERSTORMS LATE IN THE AFTERNOON AND
INTO THE EVENING. SOUTHWEST FLOW CONTINUES ON THE FOURTH AND BEHIND
THE COLD FRONT IT WILL BE COOLER..BUT TEMPERATURES WILL STILL BE
ABOVE AVERAGE. COULD SEE ISOLATED THUNDERSTORMS OVER SOUTHWEST
MONTANA DURING THE AFTERNOON AND EVENING PERIOD AND POSSIBLY INTO
CENTRAL MONTANA DURING THE EVENING PERIOD. THE GFS AND ECMWF MODELS
ARE NOW ON THE SAME PAGE IN DEVELOPING AN UPPER RIDGE OVER
WESTERN AND CENTRAL MONTANA ON WEDNESDAY. THE GFS CONTINUES THE
UPPER RIDGE ON THURSDAY WHILE THE ECMWF MOVES IT INTO EASTERN
MONTANA. THIS RIDGING WILL CONTINUE TO KEEP TEMPERATURES ABOVE
AVERAGE DURING THE TUESDAY THROUGH THURSDAY PERIOD. ALTHOUGH THE
AIRMASS IS EXPECTED TO CONTINUE RELATIVELY DRY..WARM AFTERNOON
TEMPERATURES AND WEAK INSTABILITY COULD TRIGGER ISOLATED
THUNDERSTORMS. BLANK

&&

.AVIATION...
UPDATED 2345Z.
GENERALLY QUITE WEATHER IS EXPECTED ACROSS THE AREA THROUGH THE TAF
PERIOD. A FEW SHOWERS AND THUNDERSTORMS OVER SOUTHWEST
MONTANA...SOUTH OF KBZN...WILL OBSCURE THE MOUNTAINS THIS EVENING
BUT WILL DIMINISH AFTER 03Z. VFR CONDITIONS WILL PREVAIL ACROSS THE
REST OF THE AREA WITH A FEW FAIR WEATHER CUMULUS AND PATCHES OF HIGH
LEVEL CIRRUS. GUSTY WESTERLY WINDS WILL DIMINISH AFTER 03Z BUT WILL
INCREASE AGAIN AFTER 15Z FRIDAY ACROSS NORTH CENTRAL MONTANA
INCLUDING KCTB...KHVR...AND KGTF. LANGLIEB
&&

.HYDROLOGY...
COOLER TEMPERATURES THE NEXT 48 HOURS WILL SLOW SNOW MELT RATES
SLIGHTLY BUT WARMER TEMPS THIS WEEKEND WILL INCREASE RATES AGAIN.
RESERVOIRS ACROSS THE AREA REMAIN NEAR CAPACITY AND AS A RESULT
COULD INCREASE THE AMOUNT OF WATER RELEASED AND SUBSEQUENT WATER
LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  47  73  48  83 /   0   0   0   0
CTB  46  70  45  79 /   0   0   0   0
HLN  48  74  48  83 /  10   0   0   0
BZN  46  76  47  85 /  30   0  10   0
WEY  35  70  35  78 /  30  10  10   0
DLN  43  74  45  83 /  10   0   0   0
HVR  49  73  49  83 /   0   0   0   0
LWT  46  70  46  80 /  20  10  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE.

&&

SHORT TERM...EMANUEL
LONG TERM...BLANK
AVIATION...JOH/SUK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 30, 2:24 PM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
224 PM MDT THU JUN 30 2011

MTZ012-015-055-011200-
CASCADE-MADISON-GALLATIN-
224 PM MDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOOD HIGHLIGHTS WILL REMAIN IN EFFECT ACROSS PORTIONS OF THE
REGION UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008>011-013-014-044>054-011200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
224 PM MDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Montana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.